# SDR DL72W954776

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beaded Doubler
- Condition: Cracked
- Location: Rt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/V, FOUND RT HORIZONTAL STABILIZER UPPER TRAILING EDGE PANEL BEADED DOUBLER LOWER PANEL CRACKED.  REPAIRED PER SRM 55-20-3 FIG 3.
